# SDR SWAA2023121317194

- Difficulty date: November 2, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 38,019 hours, 17,598 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STG 26 R/H ATTACH BRACKET TO FRAME 500I IS BROKEN<[01] REMOVED AND REPLACED AT FWD CARGO COMPARTMENT STG 26 R/H ATTACH BRACKET TO FRAME 500I PER REF SRM 51-40-02-0G-0;[02] VERIFIED REPLACEMENT;[03] REMOVED AND REPLACED AT FWD CARGO COMPARTMENT STG 26 R/H ATTACH BRACKET TO FRAME 500I PER REF SRM 51-40-02-0G-0;[04] VERIFIED REPLACEMENT. ADDED MEASUREMENTS
